# SDR QMLA2012051812083

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N854UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 1,231 hours, 4,524 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,231 hours, 4,524 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540250
- Part serial: 30072
- Condition: Unserviceable
- Location: Engine
- Part time: 1,231 hours, 4,524 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM OVERBOARD DRAIN DETECTED AFTER ENGINE SHUTDOWN FROM GROUND RUN LEAK CHECK FOR PERFORMED MX NOT ASSOCIATED WITH THIS FAILURE. TROUBLESHOOTING IAW MM REVEALED THAT THE FCU HAD FAILED, LEAKING FUEL AT A RATE WELL ABOVE THAT ALLOTED BY MFG. CONFERENCE WITH THE TECH REP CONFIRMED OUR FINDINGS THAT THE FCU REQUIRED REMOVAL AND REPLACEMENT. THIS ACFT IS CURRENTLY OUT OF SERVICE AWAITING A REPLACEMENT FCU.
